• The Hollywood Reporter on LinkedIn
  • Follow THR on Pinterest
JAN
12
1 years

CBS Sets Premiere Dates for 'Under the Dome,' 'Big Brother' and 'Unforgettable'

Reality series "The Great British Bake Off" launches May 29 at 8 p.m.

"Big Brother" (CBS)

CBS has announced the premiere dates of its summer slate.

Under the Dome, a 13-episode serialized drama based on Stephen King's best-selling novel and produced by Steven Spielberg's Amblin Entertainment, will launch Monday, June 24, at 10 p.m. Production on the series begins in February in Wilmington, N.C. Under the Dome centers on a small town that is sealed off from the rest of the world by a transparent dome.

The 15th season of Big Brother will premiere earlier than usual, with the upcoming installment premiering Wednesday, June 26, at 9 p.m. The new season of Big Brother will continue to be broadcast three times a week -- Tuesdays at 9 p.m. starting July 2, live evictions on Wednesdays at 9 p.m. beginning July 3 and Sundays at 8 p.m. beginning June 30.

Unforgettable, starring Poppy Montgomery and Dylan Walsh, will return for its sophomore run Sunday, July 28, at 9 p.m.

The Great British Bake Off will launch Wednesday, May 29, at 8 p.m. When Bake Off finishes its run, Big Brother live evictions will move up to the 8 p.m. time-slot beginning July 17.

Below is the full schedule:

CBS Wednesday, Effective May 29

8:00-9:00 PM              UNTITLED BAKING SERIES (Premiere)
9:00-10:00 PM            CRIMINAL MINDS
10:00-11:00 PM          CSI: CRIME SCENE INVESTIGATION

CBS Monday, Effective June 24

8:00-8:30 PM              HOW I MET YOUR MOTHER
8:30-9:00 PM              RULES OF ENGAGEMENT
9:00-9:30 PM              2 BROKE GIRLS
9:30-10:00 PM            MIKE & MOLLY
10:00-11:00 PM          UNDER THE DOME (Premiere)

CBS Wednesday, Effective June 26

8:00-9:00 PM              UNTITLED BAKING SERIES
9:00-10:00 PM            BIG BROTHER (Season Premiere)
10:00-11:00 PM          CSI: CRIME SCENE INVESTIGATION

CBS Sunday, Effective June 30

7:00-8:00 PM              60 MINUTES
8:00-9:00 PM              BIG BROTHER (Premiere)
9:00-10:00 PM            THE GOOD WIFE
10:00-11:00 PM          THE MENTALIST

CBS Tuesday, Effective July 2

8:00-9:00 PM              NCIS
9:00-10:00 PM            BIG BROTHER (Premiere)
10:00-11:00 PM          NCIS: LOS ANGELES

CBS Wednesday, Effective July 17

8:00-9:00 PM              BIG BROTHER (New Time Period)
9:00-10:00 PM            CRIMINAL MINDS
10:00-11:00 PM          CSI: CRIME SCENE INVESTIGATION

CBS Sunday, Effective July 28

7:00-8:00 PM              60 MINUTES
8:00-9:00 PM              BIG BROTHER
9:00-10:00 PM            UNFORGETTABLE (Premiere)
10:00-11:00 PM          THE MENTALIST

E-mail: Philiana.Ng@thr.com
Twitter: @insidethetube